# SDR ASAA2017081321624

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 15,058 hours, 4,992 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 7827300 FOUND FAULT MESSAGE 75-20831, THE T3 SIGNAL IS OUT OF RANGE LONG TIME FAULT.  ACFT GROUNDED.  ACCOMPLISHED INITIAL EVALUATION FOR MESSAGE 75-20831, IAW FIM 75-33 TASK 802.  NO FAULTS FOUND.
